The Lupus Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
175 Posts
Discussion Starter #1
I figured I better start a new thread, as I don't want to take over someone elses with asking for advice. I started metho about 1 month ago. Since then I have had a fever of 102 to 102.5 every single day, I have absolutely no energy to do anything, even for the whole week, not just a couple of days after. I also cannot eat anymore, I will have a couple of bites of something & that's about all I can handle. I have called my dr. & told him of this, he suggested just skipping 1 week. Anyone else go through this & how did you handle your daily life? I have a bunch of people coming over this weekend & I have to prepare the house & the food & I'm really not sure I can even do it!! help!!!!
 

·
Inky
Joined
·
249 Posts
HI Erin

I cannot help on the metho. But can you find someone to help you with the house and food. Or warn your guests that you will need help and support? It is not a good idea to add extra stress when you are feeling so rotten, and especially if you are not eating as your energy will be even lower.

Sure someone else will pop in soon and let you have more info about your symptoms relating to the methotrexate.

Do hope you feel better soon.

Love
Sara
 

·
Registered
Joined
·
2,404 Posts
I experienced a really awful hot sick feeling when starting methotrexate. It does pass and it is worth it.
Many people find the injections easier than tablets. You have my sympathy.
x Lola
 

·
Registered
Joined
·
3,854 Posts
Basically, I couldn't handle my daily life (as you so eloquently put it!) while on methrotrexate, so I went off it.

If you cannot tolerate it there are other drugs that can be tried. But, it is a good idea to give it a go and see if you will get used to it if you think it is a drug that could be useful to you.

best of luck with it

raglet
 

·
Registered
Joined
·
65 Posts
when i was on methotrexate i ended up with pulmonitis. which also caused fever. follow your docs concern and if the fever remains after 4-5 days off of the methotrexate make an appointment to see the doc.
pearl
 
1 - 5 of 5 Posts
Top